# SDR WX0A2024122032235

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 43,560 hours, 28,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING WAKE UP FOUND L2 DOOR LOWER EMERGENCY EXIT LIGHT COVER DAMAGED / REMOVED AND REPLACED EMER LIGHT COVER AT L2 DOOR REF AMM 33-51-13-400-001-A"
